Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Newborn baby developed jaundice, gave photo therapy. Is it possible to get a darker skin after that?

our new born baby was pink-white at birth and first 3 days. She developed jaundice and had two rounds of phototherapy . After jaundice cleared, she started developing a darker skin tone starting with face and then body. Can this be due to phototherapy?. She does not have chloestatic jaundice. Is the myth about predicting final skin tone based on the top of the ear colour true?
Asked On : Sat, 4 Aug 2012
Answers:  1 Views:  1267
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response

Thanks for writing in.
Photo therapy does not make skin tone darker.
Baby's skin color keep changing from day to day. Its only after six months you will get idea how baby's color will be.
You should be giving baby sun-light early in the morning daily 8-9, good for health.
I hope this clarifies your doubt.

Best regards,
Dr. Neelam.
Answered: Sat, 4 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor